# SDR 9701812713

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND LEFT OVERWING EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK AT M954, OPERATIONAL CHECK OK.
